Polynomials associated with the hypergeometric functions with finite monodromy groups

Hiroyuki Ochiai, Masaaki Yoshida

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The hypergeometric equations with polyhedral monodromy groups derive 3-integral-parameter families of polynomials.

Original languageEnglish
Pages (from-to)629-649
Number of pages21
JournalInternational Journal of Mathematics
Volume15
Issue number7
DOIs
Publication statusPublished - Sep 1 2004
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Polynomials associated with the hypergeometric functions with finite monodromy groups'. Together they form a unique fingerprint.

  • Cite this